# SDR USAA010126

- Difficulty date: February 6, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 32,258 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME .5 INCH, STATION 867 BETWEEN STRINGER 9L AND 8L.  INSTALLED DOUBLER PER TR 53-10-14.  (M)
